# SDR FDEA201309262322

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: A53981967206
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 80, S34R WEB ANGLE CHAFED REPLACED DAMAGED PROFILE TEE WITH FABRICATED PROFILE TEE AT FRAME 80, STR 34R IAW SRM 51-40-21.  PROFILE FABRICATED IAW SRM 53-18-18.
